Gaviscon Liquid Heartburn & Indigestion Relief Aniseed Flavour 300ml
See details below, always read the label
Suitable for: Adults and children 12 years and over
Active ingredients: Sodium Alginate, Sodium Bicarbonate, Calcium carbonate
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
You cannot add this item to the customer's basket
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Check store stock overlay
Please use this overlay to check for product availability
Collect 28 Boots Advantage Card points with this purchase
Each 10ml of oral suspension contains 500mg sodiumalginate, 267mg sodiumbicarbonate and 160mg calcium carbonate as the active ingredients. This product is sugar free and gluten free. You can take this product if you are pregnant or breast feeding.
Suitable for adults and children 12 years and over
You must be at least 16 years old to purchase this product.
How to use
Please read enclosed leaflet before use.
Shake well before use.
Adults and children 12 years and over: Take 10-20ml (two to four 5ml spoonfuls) aftermeals and at bedtime.
Children under 12 years: Should be given only on medical advice.
Hazards and Cautions
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Do not store abouve 30°C.
Do not refrigerate or freeze
This is a medicine;
- Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
- Seek advice if you suffer from allergies
Sodium Alginate, Sodium Bicarbonate, Calcium Carbonate
Active ingredients: Each 10ml of oral suspension contains 500mg sodium alginate, 267mg sodiumbi carbonate and 160mg calcium carbonate as the active ingredients.
Also contains: Each 10ml contains 6.2mmol of sodium. Also contains methyl (E218) and propyl (E216) parahydroxybenzoates. High in sodium – see the leaflet for further information. This product is sugar free and gluten free.